Lucy

Lucy.JPG

My name is Lucy and I’m a 36 year old female. I studied science at university and did a minor in microbiology. I’m 100% pro vaccine.

I got my first Pfizer while I was in the UK at the end of June. The following week I felt pretty normal but had a few weird moments where my heart would beat really fast. Seven days after the Pfizer, I started to get ringing in my ears. I then started to feel horrible –  as if I’d been injected with adrenaline. I also felt vibrating in my legs, and pins and needles in my hands and feet. I started having intense waves of anxiety and my vision became a bit blurry. I’ve since learnt the vaccine can trigger the production of autoantibodies that can bind to adrenergic receptors, which can mimic the effects of adrenaline. I believe this could explain some of the truly bizarre symptoms I developed.

For the next few weeks, I had no energy or appetite and I could barely leave the house. I also started to get bad headaches and brain fog. I experienced extreme mood swings and intense waves of depression that were quite terrifying because I’m generally quite a chilled person. I felt completely out of sorts, and felt like something was seriously wrong with me.

The doctor advised me they’d seen other people with similar symptoms and assured me it was most likely a transient inflammatory response, and not to worry. Luckily, over the next few weeks, the ringing in my ears calmed down and the strange adrenaline symptoms began to fade. However, around this time I started getting chest pains and my head still felt super foggy, so I went to the doctor again and he finally ordered some blood tests.

I got the fright of my life when the test results showed my ovaries had stopped functioning – they called it ‘premature ovarian failure’. All my sex hormones were extremely low and my FSH (helps control the menstrual cycle and the production of eggs by the ovaries) was high. I was distraught! An emergency gynaecologist appointment was scheduled and to my relief the gynaecologist said everything looked completely normal. She said if I stopped having periods or any other symptoms of menopause, I needed to see her again immediately. Luckily I haven’t needed to go back, and my most recent hormone tests at 7 months were completely normal again.

The gynaecologist told me sometimes when the body is under extreme stress, the reproductive system can temporarily shut down to deal with whatever else is going on. A researcher who studies reproductive immunology also suggested that ACE 2 autoantibodies can develop from the vaccine and COVID-19, and can bind to numerous organs throughout the body which can ultimately suppress the functions of those organs. Apparently there are numerous ACE 2 receptors on the ovaries so who knows what happened.

That whole experience was truly horrible and very stressful. After the gyno fiasco, I still had pretty bad brain fog, chest pain and I was getting slightly dizzy when I had to stand for long periods of time. I returned to Australia because my parents were concerned and told me to come home. My Aussie GP referred me to VicSIS (Victorian Specialist Immunisation Services network) where I was assessed and given a temporary exemption. An ECG, more bloods and  heart ultrasound were conducted and were normal but I had high levels of IgA and low C3.

My GP discovered when I stand, my heart rate is above 100! Sometimes it has been as high as 160. Apparently I have POTS (postural orthostatic tachycardia syndrome) but I haven’t been formally diagnosed. Luckily it seems mild compared to other POTS sufferers but it means I can’t exercise normally until I’m better. It’s strange because many people with long COVID have also developed POTS, but I’ve never had COVID.

I’ve continued to feel heaps better over the months with small flares occasionally. I’m happy I can now function, laugh, enjoy life and be happy again after what felt like many months of hell.

My heart goes out to everyone who has been severely disabled and is still suffering months in. I still think the vaccines are saving lives, but obviously there are reactions occurring, which really need to be acknowledged and researched by the scientific and medical community.

Contact: https://www.instagram.com/lucyjane_ldn/

Lucy.JPG

My name is Lucy and I’m a 36 year old female. I studied science at university and did a minor in microbiology. I’m 100% pro vaccine.

I got my first Pfizer while I was in the UK at the end of June. The following week I felt pretty normal but had a few weird moments where my heart would beat really fast. Seven days after the Pfizer, I started to get ringing in my ears. I then started to feel horrible –  as if I’d been injected with adrenaline. I also felt vibrating in my legs, and pins and needles in my hands and feet. I started having intense waves of anxiety and my vision became a bit blurry. I’ve since learnt the vaccine can trigger the production of autoantibodies that can bind to adrenergic receptors, which can mimic the effects of adrenaline. I believe this could explain some of the truly bizarre symptoms I developed.

For the next few weeks, I had no energy or appetite and I could barely leave the house. I also started to get bad headaches and brain fog. I experienced extreme mood swings and intense waves of depression that were quite terrifying because I’m generally quite a chilled person. I felt completely out of sorts, and felt like something was seriously wrong with me.

The doctor advised me they’d seen other people with similar symptoms and assured me it was most likely a transient inflammatory response, and not to worry. Luckily, over the next few weeks, the ringing in my ears calmed down and the strange adrenaline symptoms began to fade. However, around this time I started getting chest pains and my head still felt super foggy, so I went to the doctor again and he finally ordered some blood tests.

I got the fright of my life when the test results showed my ovaries had stopped functioning – they called it ‘premature ovarian failure’. All my sex hormones were extremely low and my FSH (helps control the menstrual cycle and the production of eggs by the ovaries) was high. I was distraught! An emergency gynaecologist appointment was scheduled and to my relief the gynaecologist said everything looked completely normal. She said if I stopped having periods or any other symptoms of menopause, I needed to see her again immediately. Luckily I haven’t needed to go back, and my most recent hormone tests at 7 months were completely normal again.

The gynaecologist told me sometimes when the body is under extreme stress, the reproductive system can temporarily shut down to deal with whatever else is going on. A researcher who studies reproductive immunology also suggested that ACE 2 autoantibodies can develop from the vaccine and COVID-19, and can bind to numerous organs throughout the body which can ultimately suppress the functions of those organs. Apparently there are numerous ACE 2 receptors on the ovaries so who knows what happened.

That whole experience was truly horrible and very stressful. After the gyno fiasco, I still had pretty bad brain fog, chest pain and I was getting slightly dizzy when I had to stand for long periods of time. I returned to Australia because my parents were concerned and told me to come home. My Aussie GP referred me to VicSIS (Victorian Specialist Immunisation Services network) where I was assessed and given a temporary exemption. An ECG, more bloods and  heart ultrasound were conducted and were normal but I had high levels of IgA and low C3.

My GP discovered when I stand, my heart rate is above 100! Sometimes it has been as high as 160. Apparently I have POTS (postural orthostatic tachycardia syndrome) but I haven’t been formally diagnosed. Luckily it seems mild compared to other POTS sufferers but it means I can’t exercise normally until I’m better. It’s strange because many people with long COVID have also developed POTS, but I’ve never had COVID.

I’ve continued to feel heaps better over the months with small flares occasionally. I’m happy I can now function, laugh, enjoy life and be happy again after what felt like many months of hell.

My heart goes out to everyone who has been severely disabled and is still suffering months in. I still think the vaccines are saving lives, but obviously there are reactions occurring, which really need to be acknowledged and researched by the scientific and medical community.

Contact: https://www.instagram.com/lucyjane_ldn/

Source Link

Share this story!

Leave a Comment

Your email address will not be published. Required fields are marked *